Volume 15, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Coarse differentiation and quasi-isometries of a class of solvable Lie groups I

Irine Peng

Geometry & Topology 15 (2011) 1883–1925
Abstract

This is the first of two consecutive papers that aim to understand quasi-isometries of a class of unimodular split solvable Lie groups. In the present paper, we show that locally (in a coarse sense), a quasi-isometry between two groups in this class is close to a map that respects their group structures. In the following paper we will use this result to show quasi-isometric rigidity.

Keywords
quasi-isometry, solvable group, rigidity
Mathematical Subject Classification 2000
Primary: 51F99
Secondary: 22E40
References
Publication
Received: 13 April 2009
Revised: 3 August 2011
Accepted: 3 August 2011
Published: 17 October 2011
Proposed: Benson Farb
Seconded: Danny Calegari, Martin R Bridson
Authors
Irine Peng
Department of Mathematics
Indiana University
831 E 3rd St
Bloomington IN 47401
USA